# SDR ASAA2023021741990

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 5,066 hours, 1,455 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW OVERHEAT LIGHT ILLUMINATED DURING FLIGHT DECK PREP.  GROUNDED - YES. RAN QRH 3.7 OVERHEAT LIGHT EXTINGUISHED AND REMAINS EXTINGUISHED AFTER SWITCH TURNED BACK ON.
